Toggle Main Menu Toggle Search

Open Access padlockePrints

Efficient SMC2 schemes for stochastic kinetic models

Lookup NU author(s): Dr Andrew Golightly

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Golightly A, Kypraios K

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2018

Volume: 28

Issue: 6

Pages: 1215-1230

Print publication date: 01/11/2018

Online publication date: 10/11/2017

Acceptance date: 02/11/2017

Date deposited: 31/10/2017

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer New York LLC

URL: https://doi.org/10.1007/s11222-017-9789-8

DOI: 10.1007/s11222-017-9789-8


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share